MAUDE Adverse Event Report: MEDTRONIC IRELAND COMPLETE SE ILIAC; STENT, ILIAC

MEDTRONIC IRELAND COMPLETE SE ILIAC; STENT, ILIAC
Catalog Number SC6120LV
Medical Device Problem Codes Difficult to Remove (1528); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 12/07/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the physician was attempting to use a complete se stent to treat a cto, moderately calcified and mild tortuosity mid sfa lesion.No damage noted to device packaging and no issues were noted when removing the devices from the hoop/tray.The device was inspected prior to use, no issues noted.The device was prepped as per ifu with no issues noted.The lesion was pre-dilated.It was reported that after stent deployment resistance was encountered during removal of the delivery system and the tip of the device detached.The physician used another stent to jail the tip of the complete se stent to the vessel wall.No clinical sequelae reported.
 
Additional Manufacturer Narrative
Product analysis: the device returned with the tip detached from the inner member.The inner member material at the detachment site was jagged.The inner member was kinked immediately distal to the middle member.Kinks were visible along the catheter shaft.(b)(4) uf/ importer report # (b)(6) the patient has a history of hypertension, hepatic/ renal dysfunction, diabetes, pad and ckd stage v.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
COMPLETE SE ILIAC
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6224659
Report Number9612164-2017-00009
Device Sequence Number665121
Product Code NIO
UDI-Device Identifier00613994726780
UDI-Public00613994726780
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P110040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/02/2018
Device Catalogue NumberSC6120LV
Device Lot Number0008084219
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2017
Initial Date Received by Manufacturer 12/08/2016
Supplement Date Received by ManufacturerNot provided
02/01/2017
Initial Report FDA Received Date01/05/2017
Supplement Report FDA Received Date03/02/2017
09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR